IMI-BAS
 

BulDML at Institute of Mathematics and Informatics >
IMI >
IMI Periodicals >
Serdica Mathematical Journal >
1998 >
Volume 24 Number 3-4 >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10525/560

Title: Dubrovin Type Equations for Completely Integrable Systems Associated with a Polynomial Pencil
Authors: Yordanov, Russi
Keywords: N -Soliton Solution
N-Gap Solution
KDV
Polynomial Pencil
Issue Date: 1998
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Mathematical Journal, Vol. 24, No 3-4, (1998), 225p-256p
Abstract: Dubrovin type equations for the N -gap solution of a completely integrable system associated with a polynomial pencil is constructed and then integrated to a system of functional equations. The approach used to derive those results is a generalization of the familiar process of finding the 1-soliton (1-gap) solution by integrating the ODE obtained from the soliton equation via the substitution u = u(x + λt).
URI: http://hdl.handle.net/10525/560
ISSN: 1310-6600
Appears in Collections:Volume 24 Number 3-4

Files in This Item:

File Description SizeFormat
sjm-vol24-num3-4-1998-p225-p256.pdf599.28 kBAdobe PDFView/Open

 



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2009  The DSpace Foundation - Feedback